CONTACT: +91-9711224068
International Journal of Mosquito Research
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal
NAAS Rating: 4.81 NEW
International Journal of Mosquito Research
Vol. 2, Issue 3, Part B (2015)

Studies on seasonal abundance & molecular characterization of Anopheles subpictus and Anopheles vagus based on ITS2 sequence variability

Graphical representation of Sesonal abundance of <em>An .subpictus</em> and <em>An .vagus </em>(Dec 2013-Nov 2014)
Fig. 1: Graphical representation of Sesonal abundance of An .subpictus and An .vagus (Dec 2013-Nov 2014)
Palp with black tip (2a) and unequal length of palp (2b) in  <em>An. vagus</em>
Fig. 2: Palp with black tip (2a) and unequal length of palp (2b) in An. vagus
Palp with black tip (2a) and unequal length of palp (2b) in  <em>An. vagus</em>
Fig. 3: Palp with black tip (2a) and unequal length of palp (2b) in An. vagus
International Journal of Mosquito Research